# SDR SWIA202055056

- Difficulty date: October 20, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Worn
- Location: Lt Wing Slats
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 SLAT TRACK WORN ON OUTER ROLLER EDGE OF TRACK.  C-CHECK RO 1/5/2021.  BLENDED LEFT WING NR 1 SLAT TRACK, REF CRJ700 SRM.  OUT OF LIMITS.  RECEIVED AND COMPLIED WITH ALL STEPS OF REO.  COMPLIED WITH TASK CARD.
